Hi all.. I'm from Australia.. this is my first post.. hope you can help or maybe offer some advice.I've been long paranoid about STD'd etc. I've had myself tested 3 times and made sure that I was clean, and that was way after i've been with my girlfriend now.My problem started I think when I got glandular fever and was put on to hardcore antibiotics. I got what I thought to be thrush, as I broke out in what looked like a rash with red spots, lots of heat, and was a little stingy (just after sexual activity)So I got myself some topical cream, started to use it and after a while.. it dissapeared. But i've always been very red down there since that day, and every time we have sex I either get very red or break out in 1, a few, or a lot of what looks like little red "bumps" mainly on the head of my penis only. At the first few times after sex, my skin close to the head of my penis was very red and stung to touch. After I had the last lot of tests done, and the doc took a good look at me.. he said "apart from a little redness and a small lesion, you look normal. just keep the area clean and it should go away in time".It's been a long time since i've had antibiotics, and Every time we have sex, it just keeps breaking out again at varying severities.. I KNOW it's not an std.. but does anyone know what it is, what it could be.. or what I should do to get rid of it?Sometimes topical cream helps, sometimes not.. I don't get stinging or pain while peeing (that i've noticed), no discharge, or anything else..Thanks in advance,Icefyre
Not an STD, but a problem. please help
Well, like the doctor said, keep it clean. And you should also stop having sex for awhile or doing anything that bothers it. It may require going with out sex or masurbation.
one does not simply lube up and finger their way into mordor and whatnot... -The Brain
It sounds like your just irritating it. And sometimes creams can make the irritation worse, especialy if you have sensitive skin. Just give it a rest for awhile.
~I tried to be good, but then I got bored~